Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 37, NWS Albuquerque, NM

May 11, 2009Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at May 11, 2009, 2:57 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 12, 2009, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2009, 2:57 PM MDT (20:57 UTC)
In effect from
May 12, 2009, 1:00 PM MDT
Expired
May 12, 2009, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2008 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 112057
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON MAY 11 2009

...RED FLAG WARNING TUESDAY AFTERNOON TO EARLY EVENING FOR AREAS
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT
SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY...

.THE WIND FLOW ALOFT WILL INCREASE ON TUESDAY AND ALLOW FOR
STRONG SURFACE WINDS. THE STRENGTHENING OF WIND WILL BE COUPLED
WITH LOW HUMIDITY ESPECIALLY FOCUSING ON THE AREA ALONG AND NORTH
OF A LINE FROM CLINES CORNERS TO TUCUMCARI.

NMZ103-104-107-108-121400-
/O.UPG.KABQ.FW.A.0037.090512T1700Z-090513T0200Z/
/O.NEW.KABQ.FW.W.0037.090512T1900Z-090513T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
257 PM MDT MON MAY 11 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50
2 follow-up statements
000 
WWUS85 KABQ 121320
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 AM MDT TUE MAY 12 2009

...RED FLAG WARNING THIS AFTERNOON TO EARLY EVENING FOR AREAS ALONG
AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOWPACK
DUE TO STRONG WINDS AND LOW HUMIDITY...

.SOUTHWESTERLY WINDS WILL INCREASE THROUGH THE DAY...AND RELATIVE
HUMIDITY WILL RAPIDLY DECREASE BY THE AFTERNOON. THIS SCENARIO
WILL CREATE A FEW HOURS OF CRITICAL FIRE WEATHER
CONDITIONS...GENERALLY ALONG AND NORTH OF A LINE FROM CLINES
CORNERS TO TUCUMCARI.

NMZ103-104-107-108-122130-
/O.CON.KABQ.FW.W.0037.090512T1900Z-090513T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
720 AM MDT TUE MAY 12 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KABQ 122116
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT TUE MAY 12 2009

...RED FLAG WARNING REST OF THIS AFTERNOON TO EARLY EVENING FOR
AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN BELOW
SIGNIFICANT SNOWPACK DUE TO STRONG WINDS AND LOW HUMIDITY...

.CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS PORTIONS OF
THE EASTERN PLAINS AND CENTRAL MOUNTAINS THROUGH THE REMAINDER OF
THE AFTERNOON INTO THE EARLY EVENING. THE MAIN FOCUS AREA WILL BE
FOUND ALONG AND NORTH OF INTERSTATE 40 TO THE COLORADO BORDER. 

NMZ103-104-107-108-130200-
/O.CON.KABQ.FW.W.0037.000000T0000Z-090513T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
316 PM MDT TUE MAY 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 11, 2:54 PM MDT, 3 minutes earlier.

Area forecast discussion, May 11, 2:54 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT MON MAY 11 2009

.DISCUSSION...
LATEST SURFACE ANALYSIS AND VISIBLE SATELLITE IMAGERY CONTINUE TO
SHOW LOW CLOUDS OVER THE EASTERN THIRD OF THE STATE. A FEW BREAKS
ARE BEGINNING TO SHOW UP IN MOST AREAS EXCEPT RIGHT ALONG THE TX
STATE LINE. ELSEWHERE TO THE WEST...SKIES ARE CLEAR AND DEWPOINTS
HAVE FALLEN INTO THE TEENS AND 20S. 12Z GFS/18Z NAM INDICATE LOW
CLOUDS WILL REDEVELOP OVER THE FAR EASTERN PLAINS AFTER DARK SO
RAISED SKY COVER BACK ABOVE MOSTLY CLOUDY AND REINTRODUCED PATCHY
FOG AS SURFACE DEWPOINT DEPRESSIONS NEAR ZERO AFTER MIDNIGHT.

NO MAJOR CHANGES MADE TO THE REMAINDER OF THE FORECAST THROUGH THE
WEEK...EXCEPT TO LOWER SKY COVER TO CLEAR/SUNNY IN THE WEST. THE
MAIN CONCERN WILL BE TUESDAY WITH FIRE WEATHER...SEE DISCUSSION
BELOW FOR DETAIL. TEMPERATURES WILL WARM SIGNIFICANTLY IN THE
EASTERN PLAINS FROM THE 50S AND 60S TODAY TO THE LOWER 90S TUESDAY
AFTERNOON AS DRY DOWNSLOPING INVADES THE REGION. TEMPS WILL ONCE
AGAIN BE 10 TO 15F ABOVE NORMAL AREAWIDE. A SIMILAR SCENARIO PANS
OUT FOR WEDNESDAY WITH LIGHTER WINDS AND WELL ABOVE NORMAL TEMPS.

ANOTHER FRONT PLOWS SW THROUGH THE PLAINS WEDNESDAY EVENING WITH
SIGNIFICANT LOW LEVEL MOISTURE. THE 12Z NAM/GFS/ECMWF/UKMET AGREE
THAT A H5 WEAKNESS WILL DEVELOP OVER THE DESERT SW ALLOWING MID/
UPPER LEVEL FLOW TO BACK OVER NM. THIS WILL MAINLY TIGHTEN THE
MOISTURE GRADIENT AND INCREASE THE CHANCE FOR STORMS ALONG THE TX
BORDER THURSDAY EVENING. SUBTLE WEAKNESSES WITHIN THIS WEAK UPPER
LEVEL FLOW REGIME WILL COMPLICATE THE FORECAST FRIDAY INTO MAYBE
SUNDAY WITH STORM CHANCES IN THE PLAINS.

THE GOOD NEWS FOR MANY WILL BE THAT TEMPS WILL ATTEMPT TO ADJUST
BACK TO SEASONAL NORMALS FOR A MAJORITY OF THE STATE BEGINNING
THURSDAY. FOR THE PERIOD MAY 1-10 2009 THE AVERAGE TEMP AT KABQ IS
69.4F...WHICH PLACES THE MONTH SO FAR AT 3RD WARMEST ON RECORD
FOR THE MAY 1-10 1897-2009 PERIOD. THE 2009 YEARLY TOTAL OF 0.70
INCHES OF PRECIPITATION IS TIED AT 7TH DRIEST WITH 1967 FOR THE
1897-2009 PERIOD. GUYER

&&

.AVIATION...
LOW CLOUDS WILL CONTINUE TO GRADUALLY BREAK UP AS THE AFTERNOON
PROGRESSES. HOWEVER...LOOKING AT A QUICK RETURN TO MVFR AND
LOCALIZED IFR CONDITIONS THIS EVENING. NOT LOOKING FOR QUITE AS
WIDESPREAD LOW CLOUDS AND REDUCED VIS OVERNIGHT AS COMPARED TO LAST
NIGHT BUT WILL AFFECT A GOOD MAJORITY OF THE EASTERN PLAINS. LOOK
FOR THE MVFR CONDITIONS TO ERODE AWAY QUICKER TUESDAY MORNING AS
OBSERVED THIS MORNING. WINDS WILL TREND UP ON TUESDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
HUMIDITY READINGS ARE RATHER LOW ACROSS CENTRAL AND WESTERN AREAS
AND THE MIX OUT WILL CONTINUE EASTWARD. BREEZINESS THAT IS OCCURRING
THIS AFTERNOON WILL GENERALLY DIE DOWN SHORTLY AFTER SUNSET. THE
EXCEPTION OVERNIGHT WILL BE ACROSS THE HIGHEST RIDGES WHERE THE WIND
FLOW ALOFT WILL STRENGTHEN. HUMIDITY RECOVERIES TONIGHT WILL BE POOR
TO MODERATE ACROSS WESTERN AND CENTRAL AREAS AND GOOD TO EXCELLENT
ACROSS THE EASTERN PLAINS AS ABUNDANT MOISTURE AND LOW CLOUDS PUSH
BACK TOWARDS THE WEST.

A STRONGER MIXING DAY WILL OCCUR ON TUESDAY AND PROVIDE A NOTICEABLE
INCREASE IN WIND SPEEDS ACROSS THE FORECAST AREA. ESPECIALLY
AFFECTING THE INTERSTATE 40 CORRIDOR NORTHWARD BETWEEN GALLUP TO
TUCUMCARI. THE RIGHT COMBINATION OF LOW HUMIDITY AND STRONG WINDS IS
EXPECTED TO BE MOST LIKELY ALONG AND NORTH OF A LINE FROM CLINES
CORNERS TO TUCUMCARI SO WILL GO AHEAD AND UPGRADE THE FIRE WEATHER
WATCH TO A WARNING FOR THAT AREA. EXPECT 1 TO 2 HOURS WORTH OF
CRITICAL CONDITIONS NORTH OF A LINE FROM GALLUP TO ALBUQUERQUE. HIGH
HAINES INDEX VALUES OF 6 WILL AFFECT ALL OF THE FORECAST AREA
TUESDAY AFTERNOON.

RESIDUAL BREEZY TO LOCALLY WINDY CONDITIONS IS EXPECTED TO CONTINUE
WEDNESDAY AFTERNOON WHILE THE MODELS ARE IN AGREEMENT WITH ANOTHER
BACK DOOR FRONT WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THIS FRONT
IS EXPECTED TO RAISE HUMIDITY READINGS BEHIND IT AND ULTIMATELY
SPILL INTO THE RIO GRANDE VALLEY AND POINTS TO THE WEST WEDNESDAY
NIGHT. THE SHALLOW END OF THIS MOISTURE PUSH IS EXPECTED TO MAKE IT
ALL THE WAY TO THE CONTINENTAL DIVIDE THURSDAY MORNING. THE MODELS
ARE IN FAIR AGREEMENT WITH THE MOISTURE MIXING OUT ACROSS WESTERN
AND CENTRAL AREAS DURING THE THURSDAY TIME FRAME. A FEW
THUNDERSTORMS COULD FORM ALONG THIS MOISTURE GRADIENT...GENERALLY
ALONG THE EAST SLOPES OF THE SANGRE DE CRISTOS AND PORTIONS OF THE
EASTERN PLAINS THURSDAY AFTERNOON. THE THUNDERSTORM SCENARIO IS A
LITTLE MORE UNCERTAIN.

THE MODELS ARE IN FAIR AGREEMENT WITH A BREEZY...WARM AND DRY
SCENARIO FOR FRIDAY BUT ANOTHER BACK DOOR FRONT IS DEPICTED FOR
FRIDAY NIGHT INTO SATURDAY. ONCE AGAIN...HIGHER MOISTURE WILL FLOW
WESTWARD AND COULD SPARK A FEW THUNDERSTORMS. AT THIS TIME THE
WEEKEND FORECAST LOOKS TO BE A LITTLE MORE MUDDLED AND WILL BE
DEPENDENT ON HOW STRONG OF A MOISTURE PUSH THE BACK DOOR FRONT
PROVIDES. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  87  48  83 /   0   0   0   0
GALLUP..........................  41  83  40  81 /   0   0   0   0
GRANTS..........................  40  84  41  82 /   0   0   0   0
GLENWOOD........................  45  89  46  88 /   0   0   0   0
CHAMA...........................  34  75  34  75 /   0   0   0   0
LOS ALAMOS......................  49  79  50  77 /   0   0   0   0
RED RIVER.......................  34  71  34  71 /   5   0   0   0
TAOS............................  39  79  40  80 /   0   0   0   0
SANTA FE........................  46  83  44  81 /   0   0   0   0
SANTA FE AIRPORT................  48  86  47  84 /   0   0   0   0
ESPANOLA........................  48  88  45  86 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  56  88  58  88 /   0   0   0   0
ALBUQUERQUE VALLEY..............  56  90  57  90 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  55  85  56  86 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  55  89  57  89 /   0   0   0   0
SOCORRO.........................  54  91  55  90 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  46  82  47  79 /   0   0   0   0
MORIARTY/ESTANCIA...............  45  85  46  80 /   0   0   0   5
CARRIZOZO.......................  51  87  55  87 /   0   0   0   0
RUIDOSO.........................  46  80  49  79 /   0   0   0   0
RATON...........................  42  88  45  84 /   0   0   0   5
LAS VEGAS.......................  46  84  48  80 /   0   0   0   0
ROY.............................  49  86  51  80 /   0   0   0   5
CLAYTON.........................  54  88  54  79 /   5   5   0   5
SANTA ROSA......................  52  92  56  89 /   0   0   0   5
TUCUMCARI.......................  55  95  57  92 /   5   5   0   5
FORT SUMNER.....................  54  90  54  90 /   0   0   0   5
CLOVIS..........................  58  90  60  90 /  10   5   0   5
PORTALES........................  59  92  61  92 /   5   5   0   5
ROSWELL.........................  54  95  60  95 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 8 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

&&

GUYER/50
Hazardous weather outlook, May 11, 5:36 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 AM MDT MON MAY 11 2009

NMZ001>021-026-121200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
536 AM MDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER
THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EASTERN
PLAINS...AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS WITH GUSTY
WINDS AND LOW HUMIDITIES.

FOR WEDNESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

FOR THURSDAY THROUGH SATURDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW. HOWEVER...THUNDERSTORMS DEVELOPING OVER THE
EASTERN PLAINS MAY PRODUCE GUSTY WINDS AND HAIL.

FOR SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:13 AM MDTFire Weather WatchABQHarding, San Miguel, Union8 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.